# SDR CA000706006

- Difficulty date: June 29, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 70,347 hours, 73,316 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Fuel Heat
- Part time: 39,104 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT FROM MCO, NR 1 FUEL  HEAT VALVE FAILED IN OPEN POSITION, CAUSING NR 1 ENGINE HIGH OIL TEMP. RETURNED TO MCO. REPLACED NR 1 ENGINE FUEL HEAT VALVE AS PER MM 73-14-11 PAGE 401, TESTED AS PER MM 73-14-11 PAGE 501. CHECKED OK.
